|isentress and lipo
Mar 28, 2008
I know Isentress is to early in use to determine its lipo possibilities, but i'm wondering if my combo of Ziagen, Isentress, and Reyataz is a low level lipo offender? Is it possible to replace the Eeyataz with a non PI medicine, as I've heard that PI when used with NRTI are the greatest reasons for lipodystrophy. Would it be possible to take Isentress with Epzicom and Viread?
| Response from Dr. Henry
The degree of fat gain/loss directly linked to atazanavir is likely to be very low so I would not have much confidence that switching to an alternative drug would have a signicant change to decrease fat problems further. Epzicom and Viread have not been used much together as the nuke backbone partly because their resistance pathways tend to overlap so there would be some concern there. We are still waiting to see much data on use of raltegravir with one of the combinationw of fat friendly nukes such as Truvada or Epzicom in treatment naive patients (data in effectiveness and fat issues over time). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Scrotum After Blowjob Sign Of HIV AIDS
- Itchy Testicles After Anal Fingering Sign Of HIV AIDS
- Painful Urination After Handjob Worried I Have HIV
- Rash After Rubbing Stripper Worried I Have HIV
- Tingling In Feet After Mutual Masturbation Worried I Have HIV
- Can Ampicillin Treat Chlamydia?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.